# SDR ASAA2022111440769

- Difficulty date: November 14, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,369 hours, 36,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 111A74012
- Condition: Worn
- Location: Door Striker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD STRIKER PLATE FOR THE HIGH PRESSURE DOOR 192DR WORN INTO THE STRUCTURE. APPROX L=1.0580'' W=0.8405'' AND D=.0445''. GROUNDED - YES. REPAIR STRAP/FILLER PER B737-700 SRM 57-10-13-2R-3
